ADHD

Question
Posted by: Answer me | 2011/08/19

Q.

Ritalin Mother -|- KING EYE PAIN - HELP ME

Ritalin causes eye pain and neck pain and I want answers now. I am sick of this shit. I want you to get me a Ritalin expert not cybershrink who does not know anything about the drug. Adasa are useless. If you can do that for me perhaps I would not bother you for help anymore. As I take the pill it causes eye and neck pain. What the hell is going on?

Expert's Reply

A.

ADHD Expert

Once again, I refer you to Dr. Jeeva:
011 684 1621
http://www.adhdclinicjeeva.com/home.html?reloaded=true

Once again, I urge you to consult a neurologist.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
user comments

C.

Posted by: ADD/ADHD Expert | 2011/08/23

Once again, I refer you to Dr. Jeeva:
011 684 1621
http://www.adhdclinicjeeva.com/home.html?reloaded=true

Once again, I urge you to consult a neurologist.

Reply to ADD/ADHD Expert
Posted by: Linus | 2011/08/19

Why don''t you simply stop taking it then you half wit...

Reply to Linus

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.